Iowa, 2010Tornadoes and Flash Flooding in Iowa, July 23 to 24, 2010
July 23 to 24, 2010 · NWS DMX · 13 events in 6 counties and zones
A very unstable airmass was in place over Iowa ahead of an approaching cold front and short wave. The cold front itself was over South Dakota, and set off a line of severe thunderstorms in front of it.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.3 million
- Crop damage
- $25,000
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very unstable airmass was in place over Iowa ahead of an approaching cold front and short wave. The cold front itself was over South Dakota, and set off a line of severe thunderstorms in front of it. Over central into south central Iowa, extending into the northeast counties, strong to severe thunderstorms broke out shortly after peak heating. Daytime highs reached the mid 80s to mid 90s across the state with dew points in the upper 70s to low 80s. Precipitable water values increased to between 1.8 and 2.3 inches across the central counties. CAPE increased to 4000-5000 J/kg with lifted indices falling to the -8 to -11 C range. The atmosphere was moderately sheared with 35 to 50 kts of shear available. The LCL was a relatively low 500 to 1000 meters. Downdraft CAPE was 1000 to 1700 J/kg, with 700-1000 J/kg of CAPE in the -10 to -30 C layer of the atmosphere. The freezing level was between 15,000 and 15,500 feet. Thunderstorms fired in central Iowa and became severe quite quickly. One storm produced two tornadoes in the Indianola area of Warren County. One hit to the west of Indianola. Several houses were damaged near Euclid St and Y Street. Houses and barns were damaged at the intersection of R63 and Hover Street. The total number of homes damages was 22 with 5 sustaining major damage. The major damage included wall damage to homes, collapsed walls on garages, and uplift of decks and roofs. The wind speed was around 100 MPH. The second one touched down just east of the main part of town and caused building damage. Damage included inward and outward collapse of overhead doors to a garage and metal outbuildings. It was on the ground for less than one half mile and produced winds around 90 MPH. The storms went on to produce wind gusts in excess of 60 MPH in Marion and Jasper Counties. Damage was reported to farmsteads, as well as to trees and power lines. The storms were heavy rain producers. Heavy rain fell, with 2 to 3 inches of rain falling in about an hour over Warren County. Reports of 1 to 2 feet of flowing water over Highway 92 were received. Water stranded people in a trailer court west of Highway 65/60 south of Indianola. Attention turned to storms forming closer to the cold front. Strong to severe thunderstorms moved into northwest Iowa and produced severe weather after midnight in north central Iowa. Wind damage was reported in the Mason City area shortly after midnight. Heavy rainfall continued over north central Iowa. Parts of the area around Waterloo and Dewar received between 4 and 9 inches of rain over the previous 48 hours, 2 to 5 of which fell just prior to the flash flooding. The flooding closed roads in the area. Lightning struck a house north of Des Moines during the evening. Damage was limited, but circuits were blown out.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jul 23, 5:32 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 23, 5:32 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
632 PM CDT FRI JUL 23 2010
...UPDATED AVIATION DISCUSSION...
.SHORT TERM /TONIGHT/...
A COMPLEX SITUATION HAS DEVELOPED OVER CENTRAL IOWA TODAY. THERE
ARE NUMEROUS BOUNDARIES AROUND THE STATE...ONE OF WHICH OVER
SOUTHERN IOWA...ALONG THE I-80 CORRIDOR AND ONE OVER NORTHERN IOWA
AND FINALLY ONE OVER SOUTH DAKOTA. THE BOUNDARY OVER I-80 HAD
THUNDERSTORMS DEVELOP ALONG IT IN RESPONSE TO A VORT MAX LIFTING OUT
OF KANSAS/NEBRASKA. THE 4KM WRF SUGGESTED THAT THIS LINE OF STORMS
WOULD EVOLVE INTO AN MCS OVER EASTERN IOWA WHICH IT HAS DONE. THERE
ARE ADDITIONAL STORMS BACK TO THE WEST BUT WITH THE FORCING
MECHANISM NOW GONE...IT DOES NOT SEEM LIKELY THAT WE WILL SEE MUCH
OUT OF THESE. AS A RESULT I HAVE SPLIT UP THE POP/WX GRIDS TO TRY
AND HANDLE ALL THE SUBTLE NUANCES GOING ON. THE PREVIOUSLY
ADVERTISED SHORT WAVE OVER MONTANA AND NORTH DAKOTA IS PUSHING EAST
NOW AND WILL SHOVE THE BOUNDARY IN SOUTH DAKOTA INTO MN AND POSSIBLY
NORTHERN IOWA. THIS WILL BRING A ROUND OF THUNDERSTORMS TO THAT
AREA THIS EVENING AND MORE WIDESPREAD STORMS OVERNIGHT AS THE MAIN
SHORTWAVE PUSHES EAST AND SHOVES A SURFACE LOW AND COLD FRONT
THROUGH THE STATE. HEAVY RAIN IS AGAIN LIKELY AND OVER THE SAME
AREAS THAT GOT HIT THE LAST TWO NIGHTS. IN ADDITION...THE 4 KM
WRF...WHICH HAS BEEN PRETTY GOOD WITH ITS PRECIP PLACEMENT AND
TIMING...IN COORDINATION WITH THE DMX 3.5 KM WRF IS SUGGESTING THAT
THE MCS OVER EASTERN IOWA WILL BACK BUILD LATER THIS EVENING AND
PERHAPS MERGE WITH THE STORMS COMING FROM THE NORTHWEST. THIS WOULD
BRING AN ADDITIONAL HEAVY RAIN THREAT TO EASTERN/SOUTHEAST IOWA.
THESE LOCATIONS GOT HIT HARD A FEW NIGHTS AGO SO I HAVE EXPANDED THE
FLASH FLOOD WATCH TO INCLUDE AREAS SOUTH OF HIGHWAY 20 AND MAINLY
EAST ON INTERSTATE 35. I ALSO DROPPED THE HEAT ADVISORY. RAIN FROM
THE THUNDERSTORMS HAS COOLED THINGS A BIT AND THE CLOUD COVER WILL
HAMPER A REBOUND IN TEMPS SO HEAT INDICES WILL LIKELY NOT REACH
ADVISORY CRITERIA.
.LONG TERM /SATURDAY THROUGH FRIDAY/...
FRONT SHOULD JUST BE EXITING SERN THIRD OF FORECAST AREA AT
BEGINNING OF PERIOD WITH OVERNIGHT MCS LIKELY ON ITS WAY OUT. HAVE
STILL PULLED POPS FARTHER NW HOWEVER. PARENT SHORT WAVE CURRENTLY
LOCATED OVER SRN MT IS PRODUCING AREA OF CONVECTION IMMEDIATELY
AHEAD OF FEATURE IN COOLER AIRMASS EVEN BEHIND SRN SD TRIPLE POINT.
FEEL SOMETHING SIMILAR MAY STILL BE OCCURRING AHEAD OF WAVE TOMORROW
AS WELL...AS SUGGESTED BY FORCING ALONG 1.5PV SURFACE. ALTHOUGH GFS
SOUNDINGS INDICATE MORE STABLE AIRMASS...NAM DEPICTS MORE CONVECTIVE
POTENTIAL WITH STEEPER LAPSE RATES APPROACHING 3KM. REMAINDER OF
WEEKEND LOOKS DRY WITH HIGH PRESSURE ENTERING UPPER MS RIVER VALLEY.
MODELS AGREE ON GENERAL THEME NEXT WEEK OF RIDGE BUILDING INTO
CENTRAL CONUS. QUESTION BECOMES EXTENT OF THIS PROCESS AND EVENTUAL
LATITUDINAL PLACEMENT OF ASSOCIATED NRN PLAINS HIGH AND SRN SFC
BOUNDARY. DETERMINISTIC SOLUTIONS FAVOR MORE NLY FRONTAL POSITION
WHILE ENSEMBLES ARE FARTHER SOUTH. HAVE ESSENTIALLY BLENDED THESE
TWO SCENARIOS...WITH 12Z MODELS SUGGESTING THIS CONSENSUS STARTING
TO TAKE PLACE...AND RESULTS IN TYPICAL SUMMERTIME LATE PEAK HEATING
AND EARLY MORNING WAA PRECIP MAX MAINLY AFFECTING NRN PORTIONS ON
FRINGE OF WESTERLIES WITH FRONT ONCE AGAIN NEAR IA. POPS AND
CONFIDENCE ARE STILL RELATIVELY LOW AT THIS POINT...BUT MOST FAVORED
AREA APPEARS TO BE NRN IA WITH HEAVY RAINS ONCE AGAIN POSSIBLE.
&&
.AVIATION...24/00Z
HAVE TWO DIFFERENT SYSTEMS TO CONTEND WITH IN THE FIRST 12 HOURS.
FIRST A PLUME OF MOISTURE/INSTABILITY OVER A SFC BOUNDARY ACROSS
CENTRAL AND SOUTHEAST IOWA WILL KEEP SCATTERED TSRA GOING...POSSIBLY
AFFECTING KDSM...KALO AND KOTM EARLY THIS EVENING. THEN LARGER MCS
IS EXPECTED TO DIVE SOUTHEAST ACROSS ALL TAF SITES 06Z-10Z. THE FULL
RANGE OF CEILINGS/VSBY POSSIBLY THROUGH THROUGH THE OVERNIGHT
HOURS...WITH DIMINISHING SHOWERS AND RISING CEILINGS/VSBY 11Z-15Z.
THERE IS ENOUGH INSTABILTY AND MOISTUE LINGERING TO WARRANT MENTION
OF VCSH AT KMCW THROUGH THE AFTN. MAY NEED TO ADD TO OTHER SITES
LATER.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH 12Z SAT ALONG AND NORTH OF KDNS-KTVK LINE.
&&
SHORT TERM...FAB
LONG TERM...BSS
AVIATION...MOYER
Hazardous weather outlook, Jul 23, 2:56 PM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
356 PM CDT FRI JUL 23 2010
IAZ004>007-015>017-023>028-033>039-044>050-058>062-072>075-084>086-
096-097-241100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
MADISON-WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-APPANOOSE-DAVIS-
356 PM CDT FRI JUL 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PORTION OF CENTRAL
IOWA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE SOUTH OF THE
INTERSTATE 80S CORRIDOR THIS AFTERNOON. LATER THIS EVENING AND
OVERNIGHT...WIDESPREAD THUNDERSTORMS ARE EXPECTED. HEAVY RAINFALL
IS LIKELY WITH THE STORMS AND FLASH FLOODING IS POSSIBLE. THERE IS
ALSO A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING
WIND THE MAIN THREAT.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA AS WELL AS A HANDFUL
OF RIVER FLOOD WARNINGS. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORM CHANCES RETURN TO THE FORECAST FROM MONDAY NIGHT
THROUGH THURSDAY NIGHT. THE SEVERE POTENTIAL REMAINS UNCERTAIN AT
THIS TIME AND WILL BE BETTER ASSESSED EARLY NEXT WEEK. HOWEVER ANY
STORMS THAT DO DEVELOP DURING THIS TIME PERIOD WILL ONCE AGAIN HAVE
THE POTENTIAL TO PRODUCE HEAVY RAIN AND FLOODING...ESPECIALLY OVER
NORTHERN IOWA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAYBE NEEDED LATER TONIGHT. REPORTS OF HEAVY
RAIN AND FLOODING ARE ALWAYS ENCOURAGED AND APPRECIATED.
IAZ057-070-071-081>083-092>095-241100-
AUDUBON-CASS-ADAIR-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR-WAYNE-
356 PM CDT FRI JUL 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY OVER THE FAR SOUTHWEST.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING. THEN
OVERNIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE...SOME MAY PRODUCE
HEAVY RAINFALL. THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS THIS
TONIGHT WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
LOW CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST FROM MONDAY
NIGHT THROUGH THURSDAY NIGHT. THE SEVERE POTENTIAL REMAINS
UNCERTAIN AT THIS TIME AND WILL BE BETTER ASSESSED EARLY NEXT WEEK.
HOWEVER ANY STORMS THAT DO DEVELOP DURING THIS TIME PERIOD WILL ONCE
AGAIN HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AND FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAYBE NEEDED LATE TONIGHT. REPORTS OF HEAVY
RAIN AND FLOODING ARE ALWAYS ENCOURAGED AND APPRECIATED.
FAB/BSS
In the hours before
Special weather statement, Jul 23, 4:23 PM CST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
523 PM CDT FRI JUL 23 2010
IAZ048>050-060>062-240030-
STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-
INCLUDING THE CITIES OF...AMES...MARSHALLTOWN...TOLEDO...
DES MOINES...NEWTON...GRINNELL
523 PM CDT FRI JUL 23 2010
A SMALL AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED OVER
CENTRAL IOWA AND IS MOVING EAST AT 35 MPH. THE SHOWERS AND
THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAINFALL AND GUSTY WINDS AS
THEY CONTINUE EAST THIS EVENING. VISIBILITY MAY DROP MOMENTARILY
MAKING TRAVEL DIFFICULT DURING THE EVENING COMMUTE.
REV
Special weather statement, Jul 23, 6:00 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
700 PM CDT FRI JUL 23 2010
IAZ059-060-072-073-240200-
DALLAS-POLK-MADISON-WARREN-
INCLUDING THE CITIES OF...ADEL...DES MOINES...WINTERSET...
INDIANOLA
700 PM CDT FRI JUL 23 2010
...THUNDERSTORMS DEVELOPING RAPIDLY OVER CENTRAL IOWA...
AN AREA OF THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED HAIL AND
WINDS TO 50 MPH IS DEVELOPING OVER CENTRAL IOWA. THESE STORMS ARE
MOVING TO THE NORTHEAST AT 35 MPH AND WILL BE AFFECTING THE DES
MOINES METRO AREA BY 730 TO 800 PM CDT.
REV
Event by event
6 thunderstorm wind, 4 flash flood, 2 tornado, 1 lightning. Local standard time, as filed.
Tornado, Warren
- When
- July 23, 7:03 PM CST to 7:11 PM CST
- Where
- Warren County, 4.21 mi SSE of Spring Hill to 1.03 mi W of Indianola
- Rating
- EF1
- Path length
- 3.35 mi
- Path width
- 150 yd
- Property damage
- $750,000
- Crop damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.360, -93.653
Tornado west to west northwest of Indianola. Multiple reports with barns and houses damaged.
Tornado, Warren
- When
- July 23, 7:12 PM CST to 7:13 PM CST
- Where
- Warren County, 0.83 mi S of Beech to 0.74 mi SSE of Beech
- Rating
- EF1
- Path length
- 0.31 mi
- Path width
- 100 yd
- Property damage
- $250,000
- Crop damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.368, -93.530
Thunderstorm Wind, Marion
- When
- July 23, 7:54 PM CST
- Where
- Marion County, 2.07 mi S of Pleasantville
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Law Enforcement
- Coordinates
- 41.350, -93.270
Thunderstorm Wind, Marion
- When
- July 23, 8:02 PM CST
- Where
- Marion County, 3.49 mi S of Pleasantville
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Law Enforcement
- Coordinates
- 41.330, -93.260
Measured wind gust at the intersection of Lisbon and Highway S45.
Thunderstorm Wind, Jasper
- When
- July 23, 8:10 PM CST
- Where
- Jasper County, 3.78 mi SE of Prairie City
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $35,000
- Reported by
- Trained Spotter
- Coordinates
- 41.560, -93.180
Report of wind damage to a farm with several trees and power poles down, and an out building damaged.
Flash Flood, Warren
- When
- July 23, 8:20 PM CST to 10:55 PM CST
- Where
- Warren County, 2.14 mi SSE of Indianola to 2.4 mi S of Indianola
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 41.340, -93.560
Law enforcement and amateur radio reported at least 18 inches of water flowing through a trailer park just west of Highway 65/69 with people stranded.
Flash Flood, Warren
- When
- July 23, 9:16 PM CST to 10:55 PM CST
- Where
- Warren County, 0.52 mi W of Ackworth to 0.57 mi W of Ackworth
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 41.370, -93.490
One to two feet of flowing water over Highway S23 north of Highway 92.
Flash Flood, Warren
- When
- July 23, 9:16 PM CST to 10:55 PM CST
- Where
- Warren County, 1.56 mi W of Sandyville to 1.27 mi WNW of Sandyville
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 41.370, -93.430
One to two feet of water flowing over Highway 92 at the South River.
Lightning, Polk
- When
- July 23, 9:25 PM CST
- Where
- Polk County, 2.18 mi ESE of Lovington
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.640, -93.660
Lightning hit a house and caused some blown circuits.
Thunderstorm Wind, Cerro Gordo
- When
- July 24, 12:30 AM CST
- Where
- Cerro Gordo County, 0.69 mi N of Mason City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 43.160, -93.200
Trees were down on the zero block of 10th Street NW.
Thunderstorm Wind, Cerro Gordo
- When
- July 24, 12:30 AM CST
- Where
- Cerro Gordo County, 1.01 mi E of Mason City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 43.150, -93.180
Power line was down on the 300 block of Kentucky Ave.
Thunderstorm Wind, Cerro Gordo
- When
- July 24, 1:00 AM CST
- Where
- Cerro Gordo County, 1.22 mi NE of Mason City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.160, -93.180
Tree down on the 1000 block of 9th Street NE. Sixty MPH wind gust estimated by storm spotter.
Flash Flood, Black Hawk
- When
- July 24, 3:30 AM CST to 6:30 AM CST
- Where
- Black Hawk County, 3.16 mi NNW of Dewar to 1.58 mi NW of Dunkerton
- Cause
- Heavy Rain
- Property damage
- $100,000
- Crop damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.560, -92.250
Two roads were closed due to flooding.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Pennsylvania, July 23 to 25, 20104 deaths · 6 events
- Flash Flooding and Flooding in Illinois, July 23 to 24, 20101 death · $261 million · 61 kt wind · 35 events
- Heat in Georgia, July 23 to 24, 20102 deaths · 1 event
- Tornadoes and Damaging Winds in Pennsylvania, July 23, 2010$400,000 · EF2 · 12 events
- Flooding in Iowa, July 23 to 29, 2010$25 million · 2 events
- Flood in Iowa, July 23 to 25, 2010$26 million · 1 event
- Flood in Alaska, July 23 to 24, 2010$6.0 million · 1 event
- Tornadoes and Flash Flood in South Dakota, July 23, 2010$1.1 million · EF0 · 34 events
- Flash Flooding and Heavy Rain in Iowa, July 23, 2010$1.5 million · 6 events
- Flash Flood and Flood in Wisconsin, July 23 to 24, 2010$1.3 million · 60 kt wind · 7 events
- Flooding and Damaging Winds in Iowa, July 23 to 24, 2010$437,000 · 61 kt wind · 11 events
- Flood in Iowa, July 23 to 26, 2010$500,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 235106, 235131, 235116, 235115, 235117, 235112, 235113, 235114, 235119, 235120, 235121, 235122, 235118.